# SDR DALA2021020100580

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 CORROSION EXTERNAL SKIN UPPER SURFACE LOCATED AT 2.5 INCHES OF FRONT SPAR AND BTW RIB 1 TO RIB 2 ON RT WING.  CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 589191-14 REV.0 AND ERA 589191-14 REV ORIGINAL.
